# SDR SIMA20230925001

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,207 hours, 30,506 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 8209734
- Condition: Damaged
- Location: Lh
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 OVERPRESSURE AT 27,000 FT FOLLOWED QRH PROCEDURE EICAS MSG REMAINED ON TILL 10,000 FT. LANDED UNDER MLW.-C/A-CMC FAULT CODE 36146225AM1 RAR LH BLEED OVERPRESSURE SWITCH IAWEMB 175 AMM 36-14-01 CHECK GOOD
